# SDR 2020FA0000010

- Difficulty date: November 25, 2019
- Submitted: January 8, 2020
- Operation: General aviation
- Aircraft: N912VA
- Make and model: Amtr RV14A
- Aircraft serial: 140001
- System (JASC): 2562 · Emergency Locator Beacon
- Part: G Switch
- Condition: Failed
- Location: Elt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE ROUTINE ELT CHECK PROCEDURES THE G-SWITCH FAILED TO ACTIVATE.  REPEATED G-LOAD APPLICATIONS RESULTED IN AN AUDIBLE CLICK HEARD COMING FROM INSIDE THE UNIT BUT DID NOT ACTIVATE THE 121.5 RF SIGNAL.  PARTIAL DISASSEMBLY OF THE UNIT REVEALED THAT THE SOLDER CONNECTION OF THE G-SWITCH HAD FAILED ON THE PRINTED CIRCUIT BOARD.
